Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

12 years Clonazepam 2mg, slowly quitting...


[cl...]

Recommended Posts

Hi all..

 

Found this forum on my search for information about Clonazepam and quitting.

 

Got it prescribed 12 years ago after my wife died. Couldn't sleep, doctor simply gave Rivotril (Clonazepam) without further information, and I wasn't aware what benzos were..

 

Now, years and lots of problems later I started gathering information about this benzo and was shocked...

 

I'v read several postings of patients who are trying to quit, as I am. And the stories all sound so familiar..

 

I used 2 mg for years and started to encounter a LOT of problems.. Bad sight, very tired, etc.. things who cam up slowely.. But now I know they probably all relate to the Clonazepam.

 

I started quitting about 6 weeks ago, almost got it down to 50%, still 1mg.. But I keep it on this level for now.. Encountered lots of problems and trying to work my way through them. Hard.. Very hard.. Have got some very hard hits last weeks, but I think (I hope it is) that I encounter very, VERY slow progress. Minimal and very slow. That's why I keep it by 1mg for now and keep this for the next 2, 3 of 4 weeks.. To hopefully get a better idea of any progress.

 

I recognize lots of problems reported by other persons, and they still are hard, but it gives me power to go on.. Now I know I'm not alone and the things a encounter are not 'in my mind' but they are real.

 

The psych who follows me still is convinced that quitting isn't that big deal.. Just take off an extra 25% every 10 to 14 days and I should be OK after about 4 to 6 weeks.

 

I told her it wouldn't work like that, according to what I feel, and I pointed her to this forum.

 

She still thinks all the information here is 'much ado about nothing'.. So it clearly proves that still a lot of doctors have no clue about what benzos really do to a persons body and mind.

 

I know I have many months to go.. But I will keep on going.. Slowely.. But I will get rid of this benzo and never ever use them again... :-(

Link to comment
Share on other sites

Hello clonazepamhater  :hug:  welcome to BenzoBuddies! 

 

We are glad you are here. I am so very sorry for your loss.  You are making a great decision in tapering off clonazepam.  The best way to come off benzodiazepines is a slow taper if you've used them for an extended length of time.  The suggested taper rate is 5/10% every 10/14 days.  Some of us need to taper more slowly,  you can adjust the rate to meet your needs.  You can learn more about tapering on our taper plans board, and you will receive plenty of support and encouragement here.

 

I suggest you check out the Ashton Manual, you will find It is a valuable resource for learning about benzos and the effect these drugs have on our body.  As well as taper/withdrawal information, it lists  possible withdrawal symptoms symptoms 

 

I'll leave you a few links:

 

The Ashton Manual

Withdrawal Support

Planning Your Withdrawal(TaperPlans)

 

I am sure the members on this Klonopin thread will  be happy to help you.

 

Klonopin Klub 

 

If you would like to add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

Magrita

 

Link to comment
Share on other sites

×
×
  • Create New...